Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Buckling imperfection sensitivity of columns and spherical caps

Author: J. P. Keener
Journal: Quart. Appl. Math. 32 (1974), 173-188
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/441055
MathSciNet review: 441055
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Amazigo, Buckling of stochastically imperfect columns on nonlinear elastic foundations, Quart. Appl. Math. 29, 403-409 (1971)
  • [2] J. C. Amazigo, B. Budiansky and G. F. Carrier, Asymptotic analyses of the buckling of imperfect columns on nonlinear elastic foundations, Int. J. Solids Structures 6, 1341-1356 (1970)
  • [3] B. Budiansky, Buckling of clamped shallow spherical shells, Proc. Sympos. Thin Elastic Shells (Delft, 1959) North-Holland, Amsterdam, 1960, pp. 64–94. MR 0120910
  • [4] B. Budiansky and J. W. Hutchinson, A survey of some buckling problems, AIAA J. 4, 1505-1510 (1966)
  • [5] R. Courant and D. Hilbert, Shu-hsüeh wu-li fang fa. Chüan I, Translated from the English by Ch’ien Min and Kuo Tun-jen, Science Press, Peking, 1965 (Chinese). MR 0195654
  • [6] J. W. Hutchinson and W. T. Koiter, Post-buckling theory, Appl. Mech. Rev., 23, 1353-1366 (1970)
  • [7] J. W. Hutchinson, Imperfection sensitivity of externally pressurized spherical shells, J. Appl. Mech. 34, 49-55. (1967)
  • [8] James Paul Keener, SOME MODIFIED BIFURCATION PROBLEMS WITH APPLICATION TO IMPERFECTION SENSITIVITY IN BUCKLING, ProQuest LLC, Ann Arbor, MI, 1972. Thesis (Ph.D.)–California Institute of Technology. MR 2622260
  • [9] James P. Keener and Herbert B. Keller, Perturbed bifurcation theory, Arch. Rational Mech. Anal. 50 (1973), 159–175. MR 0336479, https://doi.org/10.1007/BF00703966
  • [10] -, Perturbed bifurcation theory and buckling of circular plates, in Conference on ordinary and partial differential equations, University of Dundee, Springer, 1972
  • [11] -, Multiple positive solutions of convex nonlinear eigenvalue problems (to appear in J. Diff. Eqs.)
  • [12] H. B. Keller and W. F. Langford, Iterations, perturbations and multiplicities for nonlinear bifurcation problems, Arch. Rational Mech. Anal. 48 (1972), 83–108. MR 0336478, https://doi.org/10.1007/BF00250427
  • [13] Edward L. Reiss, Bifurcation buckling of spherical caps, Comm. Pure Appl. Math. 18 (1965), 65–82. MR 0177561, https://doi.org/10.1002/cpa.3160180109

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/441055
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society